# SDR UPS08852198

- Difficulty date: April 21, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,966 hours, 25,330 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 5769857613
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LEFT WING CENTER L/E OUTBOARD UPPER Z-ANGLE GOUGED AND HAS 2 EA OVERSIZED HOLES.  REPAIRED LEFT WING CENTER L/E OUTBOARD Z-ANGLE IAW DWG 5769857, SRM 57-02-00-0 FIG 2A AND SRM 57-02-00 FIG 007.
